# SDR ASAA0510122

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657194034
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT INBOARD FORE FLAP DENTED AND DELAMINATED AT OLD REPAIR AT WBL 118.  RIGHT INBOARD FORE FLAP AT WBL 118 DENTED AND DELAMINATED LOCATIONS REPAIRED IAW B737-200 SRM CHAPTER 51-40-20 REPAIR 7 FIGURE 16.  (M)
